MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archopht.1977.04450080072005

Медицинская библиотека · Archives of ophthalmology (Chicago, Ill. : 1960) · 1977

Ocular manifestations of toxic epidermal necrolysis associated with allopurinol use.

Bennett T O, Sugar J, Sahgal S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 54-year-old man was receiving allopurinol therapy to treat hyperuricemia that followed an inferior wall, myocardial infarction. After three weeks of allopurinol therapy, the patient developed signs and symptoms of toxic epidermal necrolysis that included pseudomembranous conjunctivitis with ulcerative lesions on the lids and conjunctiva, and punctate corneal staining with subsequent corneal abrasions. Treatment with topical antibiotics and artificial tears relieved the symptoms somewhat, but punctate staining and dry eyes persisted after 14 months of follow-up. Bilateral corneal ulcers developed and necessitated conjunctival flaps in each eye. Visual acuity in each eye was 20/40.

Для цитирования: Bennett T O, Sugar J, Sahgal S. Ocular manifestations of toxic epidermal necrolysis associated with allopurinol use.. Archives of ophthalmology (Chicago, Ill. : 1960). 1977. DOI: 10.1001/archopht.1977.04450080072005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.